# SDR DL738030388

- Difficulty date: April 26, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 5,571 hours, 2,672 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ADH3721R
- Condition: Malfunctioned
- Location: Nlgww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O RAISED LANDING GEAR AND NO GEAR CAME UP. SOUNDED  LIKE POSSIBLE LOOSE TREAD. WITH HANDLE UP ALL 3 RED AND  ALL 3 GREEN LTS ON. LOWERED HANDLE. ALL 3 LIGHTS IMMED WENT GREEN. NORMAL LANDING AT 146.2  REPLACED ALT GEAR EXT HANDLE DOOR SWITCH AND ACTUATOR PER MM 32.  JACKED A/C FOR GEAR SWING.  GEAR OPS   NOW CHECKS GOOD. RESTORED A/C TO NORMAL.  INSTALLED PRESSURE PANEL  IN NOSE W/W.  LDG WEIGHT BELOW MAX LDG WEIGHT. NO ACTION REQUIRED.
